PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Selmer groups of certain abelian varieties with complex multiplication

Volume 203 / 2022

Yong-Xiong Li Acta Arithmetica 203 (2022), 289-305 MSC: Primary 11R23; Secondary 11G05, 11G10. DOI: 10.4064/aa200623-11-1 Published online: 9 May 2022


Let $A$ denote a quadratic twist of the Gross curve over $H$ with complex multiplication by $K=\mathbb {Q}(\sqrt {-q})$, where $q$ is a prime with $q \equiv 7\, \mathrm {mod}\, 8$, and $H$ is the Hilbert class field of $K$. We assume that $A$ has good reduction at the primes of $H$ above $2$. Let $B = \mathrm {Res}_{H/K}(A)$ be the abelian variety which is the restriction of scalars of $A$ from $H$ to $K$. We study the structure of the Selmer group of $B$ over a certain infinite extension of $K$ generated by division points of $B$, whose Galois group over $K$ is a $2$-adic Lie group of dimension $2$. In particular, we apply our results to study the Selmer group of the elliptic curve $X_0(49)$ over its $2^\infty $-division field.


  • Yong-Xiong LiYau Mathematical Sciences Center
    Tsinghua University
    100084 Beijing, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image